Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Degree of adaptive approximation


Authors: Ronald A. DeVore and Xiang Ming Yu
Journal: Math. Comp. 55 (1990), 625-635
MSC: Primary 41A25; Secondary 41A10, 41A15
MathSciNet review: 1035930
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain various estimates for the error in adaptive approximation and also establish a relationship between adaptive approximation and free-knot spline approximation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A25, 41A10, 41A15

Retrieve articles in all journals with MSC: 41A25, 41A10, 41A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1990-1035930-5
PII: S 0025-5718(1990)1035930-5
Keywords: Nonlinear approximation, adaptive methods, error of approximation
Article copyright: © Copyright 1990 American Mathematical Society